# SDR 2005FA0000395

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: General aviation
- Aircraft: N18SP
- Make and model: Bell 407
- Aircraft serial: 53533
- Aircraft time: 796 hours
- Engine: Allsn 250C47B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Check Valve
- Part number: P49389
- Condition: Misinstalled
- Location: Fuel System
- Part time: 796 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPONENT INSTALLED ON THE SIDE OF ENGINE. WHEN IT WAS INSPECTED FOUND NUT DISLODGED FROM STUD COVER OF CHECK VALVE.
